Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  i use cetrizine or levo cetriz

Total Views: 2106

i use cetrizine or levo cetrizine for 10 years for asthma and allergic rashes and itching problem now i am having problem like slow heartbeat and discomfort from last two days please help

PAST HISTORY : i take seroflow rotocap 100 mg for asthma once daily and levo cetrizine for last 10 years

1 Answers

Hi,

I would like to ask you what do you mean by word slow heart beat because it might mean a little different medically.

Usually inhalers are responsible for tachycardia(fast heart rate than slow),specially the drug taken by you. These are very common drugs that might cause you to have a little bit of tremors and might cause you to feel that you are feeling your heart beat,or it might also cause headache,dizziness,or may be vomiting.

I believe you can ask your physician to change your inhaler containing only steroids depending on how frequent you have asthmatic attacks since with you are reporting with side effects with the drug. Cetrizine can also cause this but usually on drug over dosage and not on regular basis(but it might also cause palpitation )

I would recommend you to change a inhaler and also try for homeopathic treatment instead of cetrizine as I have seen it do wonders and provided relief in some cases.

Feel free to ask any other question.

Have a similar question? Ask our top doctors now !
Doctors Related to
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !


Explore Related Answers By Doctors
Top Related Questions
Hello, I have had a nail fungus for a good ten years or so. When I first noticed it, I went to my doctor and he game me lamasil which I stopped taking after a few days since it had negative affects on me. Thereafter, I stopped taking care of it and just let it go for a good 7 or 8 years. I eventually grew up and started getting very self conscious of how it looked and wanted to wear sandals and flip flops and not have people think nasty things about me. A few years ago I went to my doctor again and he gave me a topical oil which I used for over a year and did not see any results. About two years ago, I noticed that a vertical brown line was starting to grow from the bottom up. I went to a dermatologist who took a sample of my nail but did not take a sample of the nail bed or from the cuticle. Biopsy came back as of course it being a fungus. He in turn gave me pills to take which I also had to stop taking since it was having a bad affect on my liver. After that, my dermatologist said that he would give me laser treatments which I did two of. They did not clear it but it looks a little bit better then what it was before. Still thick, yellow, crumbling below the nail, nail bed where new nail is growing is darker then the others and the brown line is still there. It is a thick brown line. How did I get this brown line? Did I get it because of the prolonged damage of the nail bed due to the years of having the nail fungus?
2 Answers
I was prescribed betnovate for blackness under my eyes and as soon as i stopped, my cheeks were full of rashes and red bumps, then a dermatologist advised me momate. i have used for 4 years and it used to give me clear skin but now i want to stop using these steroids as i start getting rashes the moment i stop using them. From past 1 week i am facing the side effects of momate, my face is full of rashes and little red bumps. i know i used it for pretty long time now but please give me permanent solution to get rid of these steroids. My face is looking very ugly, please help me. Thank you
3 Answers
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -